# SDR AALA20120620019

- Difficulty date: June 20, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 63,867 hours, 21,960 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA  (REPEAT ITEM)  CREW REPORTED TRAILING EDGE FLAP DISAGREE MESSAGE AND THE TRAILING EDGE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT INBOARD FLAP OUTBOARD TRANSMISSION AND RIGHT OUTBOARD FLAP OUTBOARD TRANSMISSION OVERLOAD INDICATORS TRIPPED.  RESET INDICATORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
